i was on vimpat 100mg 2x day having trouble getting refill so i've run out 2days ago. how long does it take to leave my system?
I just had this very same problem two months ago. PLEASE call your doctor and see if he/she can get you some sample packs of Vimpat until you are able to get your refill. Even though you are on two other AEDs you are still running a chance of having a seizure. You will also disrupt the levels of Vimpat in your body and have to adjust to the medication all over again. Most doctor's are very nice when you explain to them that you are having trouble getting a refill and will give you a few sample packs to get you through. If it is your neuro that you are having issues with contact your GP to write you a prescription. If it is due to the cost of the Vimpat there is an assistance program where you can get your Vimpat for free. The manufactuor will send a six month supply directly to your doctor's office where you can pick it up. Vimpat is a schedule 3 drug. It has a mild pain reliever in it. (I just found all of this out when I had the same issue you are having) I am sure your neuro or GP will help you out knowing that you have run out. Be persistant. I was. Best of Luck!
- Vimpat Information for Consumers
- Vimpat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vimpat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2010 • 2 answers
How long does it take xanax to leave the body system ? three days or two weeks.i did not understand?
Posted 7 Feb 2011 • 2 answers
Posted 16 Sep 2011 • 2 answers
Posted 23 May 2017 • 2 answers
Posted 17 Jun 2017 • 1 answer